MathSciNet Relay Station
MathSciNet bibliographic data
MR2795042 60J65 (52A22)
Biane, Philippe; Letac, Gérard The mean perimeter of some random plane convex sets generated by a Brownian motion. J. Theoret. Probab. 24 (2011), no. 2, 330–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement